# SDR GTIA2023040637105

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 58,035 hours, 26,685 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH TYHROUGH 10,000-PERFORMED TSM 05-50-00-810-831-1 FOUND PACK # 1 TO BE CONTAIMATED NO M ORE INSPECTION REQ A/C OK FOR SERVICE
